# SDR FDEA201502270607

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 579 hours, 20,484 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAP DISAGREE.  FLAPS STOPPED AT GREATER THAN 20 BUT LESS THAN 25.  WHEN POWER SWITCHED TO APU FLAPS CYCLED BACK TO 20 & DISAGREE WENT AWAY.  PERFORMED BITE OF ALL 3  FSEU'S IAW FIM 27-51, NO EXISTING FAULTS.  FLIGHT DECK TESTED GOOD.  PERFORMED TE FLAP SYS ADJUSTMENT TEST IAW AMM 27-51-00-5, NO DEFECT NOTED.  SUSPECT FLAP HANDLE NOT IN DETENT IAW FIM 27-51 FIG 808.  ACFT OK FOR SERVICE.
